IJMCT Volume 2 Issue 5 | Mathematics Journal
Submit your article : IJMCTchief@gmail.com



ISAR International Journal of Mathematics and Computing Techniques

Volume 2 Issue 5 - November - December 2018

S.No

Title/Author Name

Paper ID

01

Baire Category Theorem in Generalized M-fuzzy Metric Space

- A. Singadurai, S. Robinson Chellathurai, G. Pushpalakshmi

Page No : 1 - 7

10.29126/24557994/IJMCT-V2I5P1

IJMCT-V2I5P1

02

A Study on Matching of Graphs

- A.Mohanaadevi, S.Jothilakshmi

Page No : 8 - 16

10.29126/24557994/IJMCT-V2I5P2

IJMCT-V2I5P2

Paper uploading is in progress. Author(S) are requested to complete their paper formalities.